Continuous groups and linear spaces.
- Volume: 43, Issue: 5, page 635-642
- ISSN: 0368-8666
Access Full Article
topHow to cite
topБиркхоф, Гарретт. "Continuous groups and linear spaces.." Matematiceskij sbornik 43.5 635-642. <http://eudml.org/doc/64853>.
@article{Биркхоф,
author = {Биркхоф, Гарретт},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {eng},
number = {5},
pages = {635-642},
publisher = {Tipogr. Lissnera i Sobko},
title = {Continuous groups and linear spaces.},
url = {http://eudml.org/doc/64853},
volume = {43},
}
TY - JOUR
AU - Биркхоф, Гарретт
TI - Continuous groups and linear spaces.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 5
SP - 635
EP - 642
LA - eng
KW - Group theory
UR - http://eudml.org/doc/64853
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.